# SDR 96ZZZX4230

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8165Q
- Make and model: Beech A36
- Aircraft serial: E5292
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 00244000029
- Condition: Cracked
- Location: Fs 272
- Part time: 2,484 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF EMPENNAGE, CRACK WAS DISCOVERED IN THE DOUBLER LOCATED JUST FORWARD OF STA 272, BULKHEAD.  THE CRACK WAS IN THE RADIUS OF CUT-OUT AREA OF DOUBLER ON THE LEFT SIDE.  INSPECTION OF OTHER AIRCRAFT IN THE FLEET FOUND 5 OTHERS WITH THE SAME DEFECTS, SERIAL NUMBERS RANGED FROM E2592 TO E2667, TOTAL TIME FROM 2,300 - 2,600 HOURS.
